×

zbMATH — the first resource for mathematics

Polynomial nonlinearities in differential equations. (English) Zbl 0606.34009
The first author and his collaborators have found solutions for nonlinear stochastic (or deterministic in the limiting case) differential equations involving polynomial nonlinearities. Using the first author’s \(A_ n\) polynomials and recently developed methods of calculating these polynomials, it becomes very easy to write solutions for nonlinear terms such as \(y^ m\) for positive integers m. The cases of negative integer m or even decimal powers will appear elsewhere.

MSC:
34A34 Nonlinear ordinary differential equations and systems
34F05 Ordinary differential equations and systems with randomness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G, Stochastic systems, (1983), Academic Press New York/London · Zbl 0504.60066
[2] Adomian, G, Nonlinear stochastic differential equations, J. math. anal. appl., 55, No. 1, 441-452, (1976) · Zbl 0351.60053
[3] Adomian, G; Sibul, L.H, Symmetrized solutions for nonlinear stochastic differential equations, Internat. J. math. math. sci., 4, No. 3, 529-542, (1981) · Zbl 0465.60057
[4] Adomian, G; Rach, R, Inversion of nonlinear stochastic operators, J. math. anal. appl., 91, No. 1, 39-46, (1983) · Zbl 0504.60066
[5] Rach, R, A convenient computational form for the Adomian polynomials, J. math. anal. appl., 102, No. 2, 415-419, (1984) · Zbl 0552.60061
[6] {\scG. Adomian}, “Stochastic Systems II,” to appear. · Zbl 0523.60056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.